# SDR HEEA966359

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- System (JASC): 6321 · Main Rotor Brake
- Part: Armature
- Part number: 7819712
- Condition: Shorted
- Location: Rotor Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMATURE SHORTED.  IT WAS INSTALLED IN ROTOR BRAKE S/N 479.
